# SDR UALA2013021100786

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,191 hours, 24,691 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Condition: Unsecure
- Location: Seat 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C LOOSE AT FLOOR MOUNT.     REPLACED SEAT ANTI-RATTLE NUT, SECURED SEAT.  COMPLETED IDT INSPECTION, SEAT SECURE.
